-20%

Zyncet Cetirizine 10mg Tablets, 10 tablets

We appreciate your interest in our products. Please be advised that the prices advertised on our website are subject to change without prior notice. Due to various factors such as supplier costs, market fluctuations, and other variables, the prices may vary over time.To ensure that you have the most accurate and up-to-date information regarding product prices, we kindly encourage you to contact our pharmacy directly 09034553795 or order via WhatsApp

One A Day 24 Hour Max Strenght Allergy Relief

Suitable for Adults and Children Over 6 years

Active Ingredient: Cetirizine Hydrochloride 10mg

 

800.00

Availability: In Stock
- +
Compare

Compare
EAN: 5060013944598 SKU: 12444 Category:

Zyncet Cetirizine 10mg Tablets, 10 tablets

Cetirizine hydrochloride is the active ingredient of Zyncet Cetirizine 10mg Tablets.

Zyncet Cetirizine 10mg Tablets is an antiallergic medication.

Zyncet tablets are a commonly used medication for the treatment of common hay fever and allergy symptoms such as sneezing, itchy eyes or runny nose.

In adults and children aged 6 year and above, Zyncet Cetirizine 10mg Tablets are indicated

  • for the relief of symptoms of hay fever (seasonal allergic rhinitis) and allergies such as dust or pet allergies (perennial allergic rhinitis), such as sneezing, itchy, runny and blocked nose, itchy, red and watery eyes.
  • for the relief of swelling, redness and itchiness of the skin (symptoms of chronic idiopathic urticaria, which is also known as chronic nettle rash).

What is an Allergy?

Allergies are common and can affect anyone. Most people know someone with an allergy, but it doesn’t always prevent them from enjoying the things they want to do in life because of these reactions that may come up anytime such as breathing problems or hives caused by foods like nuts or peanuts.

An allergy is a reaction the body has to a particular food or substance.

Substances that cause allergic reactions are called allergens.

The more common allergens include:

  • grass and tree pollen – an allergy to these is known as hay fever (allergic rhinitis)
  • dust mites
  • animal dander, tiny flakes of skin or hair
  • food – particularly nuts, fruit, shellfish, eggs and cows’ milk
  • insect bites and stings
  • medicines – including ibuprofen, aspirin and certain antibiotics
  • latex – used to make some gloves and condoms
  • mould – these can release small particles into the air that you can breathe in
  • household chemicals – including those in detergents and hair dyes

Most of these allergens are generally harmless to people who are not allergic to them.

Allergic reactions usually happen quickly within a few minutes of exposure to an allergen.

They can cause:

  • sneezing
  • a runny or blocked nose
  • red, itchy, watery eyes
  • wheezing and coughing
  • a red, itchy rash
  • worsening of asthma or eczema symptoms

Most allergic reactions are mild, but occasionally a severe reaction called anaphylaxis or anaphylactic shock can occur.

This is a medical emergency and needs urgent treatment.

What are the common Allergy Triggers

Can someone who is pregnant or breastfeeding use Zyncet Tablets?

Anyone who is pregnant or breastfeeding should not use Zyncet Tablets without speaking to a doctor or Asset Pharmacy pharmacist

Zyncet Tablets Reviews

After using Zyncet Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Zyncet Tablets in Nigeria

The price of  Zyncet Tablets is N400

Where can you buy Zyncet Tablets In Nigeria?

You can Buy Zyncet Tablets  at Asset Pharmacy Lagos Nigeria, Nigeria’s Largest Online Pharmacy

 

Brand

Zyncet

Back to top
error:
Hi there, How can I help
X